Benylin Cold & Flu Day & Night Max Strength Capsules (16)

£5.71

  • Eases Headaches
  • Unblocks Airways
  • Reduces Tiredness
  • Buy With Confidence From UK Registered Pharmacy

Benylin Cold & Flu Day & Night Max Strength are used for the relief of symptoms associated with colds and flu, including aches and pains, sore throat, headache, blocked nose and fever.

In stock

SKU: Benylin Cold & Flu Day & Night Max Strength Capsules (16) Categories: , , ,

Discreet Packaging

UK Based

Product Information

Benylin Cold & Flu Day & Night Max Strength Capsules

Buy Benylin Cold & Flu Max Strength Capsules Online

My Pharmacy is the best place to Buy Benylin Cold & Flu Max Strength Capsules Online. To Buy Benylin Cold & Flu Max Strength Capsules Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Benylin Cold & Flu Max Strength Capsules UK Next Day Delivery

Through My Pharmacy you can Buy Benylin Cold & Flu Max Strength Capsules Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Benylin Cold And Flu Max Strength

Benylin Cold And Flu Max Strength Day & Night Capsules are used for the relief of symptoms associated with colds and flu, including aches and pains, sore throat, headache, blocked nose and fever.

The day capsules can also relieve tiredness and drowsiness.

The night capsules contain paracetamol, an analgesic and antipyretic which helps to relieve pain and fever, and phenylephrine hydrochloride, which is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily.

Benylin Cold And Flu Max Strength Day & Night Capsules other half, the day capsules, contain paracetamol and phenylephrine hydrochloride but also contain caffeine, which provides relief from fatigue associated with colds and fly. Caffeine can also increase pain relief from paracetamol.

This product, Benylin Cold And Flu Max Strength Day & Night Capsules, is for use in adults, the elderly and children aged 16 years and over.

Benylin Cold And Flu Max Strength Capsules

The painkiller called Paracetamol contained in Benylin Cold And Flu Max Strength Capsules is used to treat aches and pain. It’s available in other forms, as well as in other medicines containing other painkillers and anti-sickness medications. It’s also commonly found in a wide range of cold and flu remedies.

Key facts about the active ingredient paracetamol:

  • It can take up to an hour before the effects of paracetamol are felt.
  • The typical dose of standard paracetamol tablets is one or two 500mg tablet at a time.
  • Paracetamol should not be taken with other medicines containing paracetamol. This is dangerous and can lead to an overdose, possibly causing liver damage.
  • Paracetamol is safe to take in pregnancy and whilst breastfeeding, at the recommended doses.
  • Brand names include Benylin Cold And Flu Max Strength Capsules, Disprol, Hedex and Medinol.

Benylin Cold & Flu Max Strength Capsules

There are plenty of different areas Benylin Cold & Flu Max Strength Capsules can provide treatment and relief. Using Benylin Cold & Flu Max Strength Capsules can provide brief respite from headaches and fever.

  • Fever (high temperature)
    • One of the main Panadol Advance uses is its ability to maintain a normal body temperature. A high temperature is usually considered to be 38C or above. A lot of things can cause a fever, including a cold or infection.
  • Headaches
    • Headaches are common and usually go away by themselves. Sometimes due to fever or an infection, headaches can be a symptom. Paracetamol or Ibuprofen is recommended for those suffering from the occasional headache.

Benylin Cold & Flu Day & Night Max Strength Capsules

Benylin Cold & Flu Day & Night Max Strength Capsules may be needed if you are experiencing common cold or flu symptoms, including aches and pains, headache, blocked nose, sore throat and chesty coughs. It can be difficult to differentiate between the cold and flu due to overlapping symptoms. Some of the main differences between the flu and cold are:

  • Cold symptoms generally come on gradually, whereas flu symptoms come on quickly.
  • The common cold will mainly affect the nose and throat, while the flu can include a fever and aching muscles.
  • Symptoms of the common cold are usually mild, so you can still get up and around and are usually well enough to go to work. Flu on the other hand can make you feel too unwell to continual the usual daily activities.

If you feel any of these symptoms coming on, Benylin Cold & Flu Day & Night Max Strength Capsules can be taken beforehand to help ease symptoms and prevent them from progressing.

Benylin Cold & Flu Day & Night Max Strength Capsule

As well as using Benylin Cold & Flu Day & Night Max Strength Capsule, there are plenty of other little things you can do to ease symptoms of cold & flu. Some of these include:

  • Steam
    • Fill a bowl with hot water, place a towel over your head and breathe deeply to help shift congestion.
  • Hydration
    • Sip on water regularly throughout the day to keep hydrated.
  • Vitamins
    • Vitamin C is thought to protect the immune system, so try eating lots of fruits and vegetables.
  • Gargle
    • With water salt water – this can help relieve the symptoms of a sore throat for a short period of time.

Benylin Cold & Flu Day & Night Max Strength Capsule Frequently Asked Questions –

What are the different types of symptoms can a Benylin Cold & Flu Day & Night Max Strength Capsule help relieve?

  • Pain and fever
  • Sinus pain
  • Fatigue

How to relieve symptoms of a cold?

A blocked nose can be relieved using other decongestant sprays or tablets. Aches and pains can be eased using paracetamol or ibuprofen. The good news is, both of these can be eased using a Benylin Cold & Flu Day & Night Max Strength Capsule, due to Day & Night capsules.

How long does a cold typically last?

It can vary person to person but symptoms should begin to improve in about 1 or 2 weeks. See a GP if your symptoms don’t improve after 10 days.

What is sinusitis?

Sinusitis is a condition where the cavities around the nasal passages become inflamed. It can be triggered by a cold or allergies and will resolve on its own the majority of the time.

What causes a blocked nose?

There is a preconceived notion that blocked noses are caused by a build-up of mucus in the nasal passages. This is wrong. The feeling of a blocked nose is caused by inflamed blood vessels in the sinuses, which are usually triggered by a cold, flu, allergies or sinus infection.

Benylin Cold And Flu Day And Night Max Strength Capsules

If you’re pregnant or breastfeeding and are thinking of using Benylin Cold And Flu Day And Night Max Strength Capsules, please ask a doctor or pharmacist for advice before taking this medicine.

DO NOT risk taking medication whilst pregnant or breastfeeding without a medical professionals advice. Benylin Cold And Flu Day And Night Max Strength Capsules and other medication can enter the bloodstream and effect your baby’s development.

Benylin Cold And Flu Max Strength 16 Capsules

Do not use Benylin Cold And Flu Max Strength 16 Capsules:

  • If you have ever had a bad reaction to any of the ingredients.
  • If you have severe heart disease or cardiovascular disorders.
  • If you have high blood pressure.
  • If you have an overactive thyroid gland.
  • If you have an enlarged prostate.
  • If you have a history of stomach ulcers.
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors.
  • If you are taking any other medicines containing paracetamol.

If any of these apply to you, seek advice from a doctor or pharmacist before using Benylin Cold And Flu Max Strength 16 Capsules.

Benylin Cold And Flu Max Strength Dosage

These capsules should always be taken with water and swallowed whole. It is important to drink plenty of fluids when suffering from colds and flu.

Nurofen Day And Night Cold And Flu Dosage for Adults, the elderly and children over 16 years:

  • Day time
    • 2 red / yellow Day Capsules every 4 – 6 hours, up to 3 times a day.
  • Night time
    • 2 dark blue / light blue Night Capsules to be taken at night.
  • Leave at least 4 – 6 hours between doses and do not take more than 6 Day Capsules and 2 Night Capsules (4 doses) in 24 hours.
  • Do not take for more than 3 days, unless advised by your doctor.
  • If symptoms persist or worsen, talk to your doctor. This medication does not contain a sleep aid.
  • Do not give to children under 16 years old.

If you think you have taken more than the recommended Benylin Cold And Flu Max Strength Dosage always contact a doctor or nearest hospital. Too much paracetamol can cause delayed, serious liver damage.

Have you missed a Benylin Cold And Flu Max Strength Dosage? If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double Benylin Cold And Flu Max Strength Dosage.

Benylin Cold And Flu Max Strength Ingredients

If you are allergic to any of the below Benylin Cold And Flu Max Strength Ingredients, please do not use this medication.

DAY CAPSULE – Benylin Cold And Flu Max Strength Ingredients: Paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg per capsule.

NIGHT CAPSULE – Benylin Cold And Flu Max Strength Ingredients: Paracetamol 500mg and phenylephrine hydrochloride 6.1mg per capsule.

Other Benylin Cold And Flu Max Strength Ingredients:

Day Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131) and erythrosine (E127).

Night Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours titanium dioxide (E171), erythrosine (E127) and indigo carmine (E132).

BNF Benylin Cold & Flu Max Strength Capsules

The BNF Benylin Cold & Flu Max Strength Capsules page is part of the British National Formulary. This is a medical compendium that lists drug monographs, drug interactions and treatment summaries. It is the only drug formulary in the world that is both independent, and has rigorous, accredited content creation processes.

  • BNF Benylin Cold & Flu Max Strength Capsules provides rapid reference to essential information on the selection of safe and effective medicines.
  • All of the content located on the BNF Benylin Cold & Flu Max Strength Capsules is revalidated, revised, and updated on a monthly basis.

Benylin Cold And Flu Max Strength Review

You can view any Benylin Cold And Flu Max Strength Review and reviews left by customers who have used our website and service via the product page. Customers can post a Benylin Cold And Flu Max Strength Review after purchase. To view more service reviews, click here to view our trustpilot page.

Our team will also be able to advise on any alternative treatments should any Benylin Cold And Flu Max Strength Review cause you to look for an alternative.

Benylin Cold And Flu Max Strength Side Effects

Benylin Cold And Flu Max Strength Side Effects can occur, like with all medicines, although these don’t affect everyone and are usually mild.

If you experience any of the following Benylin Cold And Flu Max Strength Side Effects, stop using the medicine and talk to your doctor:

  • Allergic reactions such as skin rash.
  • Raised blood pressure with headache, vomiting and palpitations.
  • An increase or decrease in heart rate.
  • There have been rare reports of blood disorders although those were not necessarily related to paracetamol.

Other Benylin Cold And Flu Max Strength Side Effects may occur include:

  • Nausea
  • Difficulty sleeping
  • Tingling and coolness of the skin

Very rare cases of serious skin reactions have been reported.

Side effects that can occur with unknown frequency:

  • Problems or pain passing urine. This is more likely to occur in men with an enlarged prostate gland.
More Information